Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Time Series Econometrics

Editor-in-Chief: Hidalgo, Javier

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.10

See all formats and pricing
More options …


Published Online: 2014-06-24 | DOI: https://doi.org/10.1515/jtse-2014-frontmatter2

About the article

Published Online: 2014-06-24

Published in Print: 2014-06-23

Citation Information: Journal of Time Series Econometrics, Volume 6, Issue 2, Pages i–iii, ISSN (Online) 1941-1928, ISSN (Print) 2194-6507, DOI: https://doi.org/10.1515/jtse-2014-frontmatter2.

Export Citation

© 2014 by Walter de Gruyter Berlin / Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in